# SDR DALA2014111806277

- Difficulty date: November 11, 2014
- Submitted: November 27, 2014
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 62,064 hours, 45,841 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER ON FUSELAGE SKIN, BS 1380 ABOVE NR 2 ENGINE PYLON HAS CRACKS.   DOUBLER WAS REPLACED IAW SRM 5304, FIG 18.
